MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550400-18
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.It should be noted that the reported patient effect of a dissection is listed in the xience sierra, everolimus eluting coronary stent system instructions for use (ifu) as a known patient effect of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported difficulty to deploy (wall apposition); however, the subsequent treatment appears to be related to the circumstances of the procedure.A conclusive cause for the reported patient effect(s) and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a 4.0x18mm xience sierra stent was implanted in the right coronary artery lesion.Reportedly, post implantation, the stent angiographic appearance was not acceptable due to stent underexpansion.As treatment, post-dilatation was performed using a non-compliant balloon.Following, a proximal edge dissection was noted, treated with a 4.0x8mm xience sierra stent.No further treatment was reported and the procedure was completed with reported acceptable results.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7976186
Report Number2024168-2018-07976
Device Sequence Number202182
Product Code NIQ
UDI-Device Identifier08717648227509
UDI-Public08717648227509
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2019
Device Catalogue Number1550400-18
Device Lot Number8070441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight88